MathSciNet Relay Station
MathSciNet bibliographic data
MR1742795 58K60 (58K40)
Fukui, Toshizumi; Paunescu, Laurentiu Modified analytic trivialization for weighted homogeneous function-germs. J. Math. Soc. Japan 52 (2000), no. 2, 433–446.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement